# SDR ASAA2023060543491

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 3,498 hours, 1,016 cycles
- System (JASC): 7400 · Ignition System
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLHR817
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,529 hours, 1,028 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NEGATIVE IGNITION ON #2 ENGINE START. VERY LOW FUEL FLOW WHEN START LEVER RAISED TO IDLE (.26) THEN WENT TO ZERO. GROUNDED - YES. REMOVED AND REPLACED R IGNTION EXCITER IAW B737-9 AMM 74-11-01-400-02-GOO REMOVED AND REPLACED R IGNITER PLUG IAW AMM 74-21-02/401 OPS CHECK GOOD PERFORMED IGNITION SYSTEM TEST IAW AMM 71-00-00-730-804-G00.
